MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS BD LUER-LOK PRECISIONGLIDE; NEEDLE, HYPODERMIC, SINGLE LUMEN

BECTON DICKINSON MEDICAL SYSTEMS BD LUER-LOK PRECISIONGLIDE; NEEDLE, HYPODERMIC, SINGLE LUMEN
Catalog Number 309642
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 04/24/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that bd syringe 10ml ll w/ndl 21x1 rb barrel was cracked.Verbatim: complaint via email.Email(s) attached syringe placed in heprin pump on 2008t machine.Machine was started with no issues.Within two minutes of starting pt, experienced major blood loss in one pateint and minor in another due to cracked needles/issues with the internal rubber componants of the syringe.Upon further inspection, numerous were cracked/broken/damaged and unuseable.All needles with this lot number were pulled from the floor and placed seperate from useable materials customer response on (b)(6) 2026.The syringes wer cracked and have been sent back already so we aren't able to provide any photos.
 
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
Customer response on 18-may-2026.Did either patient require medical intervention due to the "blood loss" patient went to outpatient lab to have hgb checked due to blood loss.Did either patient require a blood transfusion? no.Was syringe replaced and treatment completed? yes.Did pump alarm? or was heparin leaking out of pump when defect was noticed? no machine alarms.Blood was found leaked out of the syringe down the machine.

Brand Name
BD LUER-LOK PRECISIONGLIDE
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer (Section G)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key25218565
Report Number1213809-2026-00260
Device Sequence Number10073872
Product Code FMF
UDI-Device Identifier00382903096428
UDI-Public(01)00382903096428
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K110771
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number309642
Device Lot Number5343407
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/04/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/24/2026
Supplement Date Received by ManufacturerNot provided
06/01/2026
Initial Report FDA Received Date05/19/2026
Supplement Report FDA Received Date05/26/2026
06/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/09/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown